# SDR AALA20180709004

- Difficulty date: July 9, 2018
- Submitted: July 10, 2018
- Operation: Air carrier
- Aircraft: N949AN
- Make and model: Boeing 737823
- Aircraft serial: 29537
- Aircraft time: 52,891 hours, 21,706 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 147A5705
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. CORROSION ON INTERCOSTAL BETWEEN STA 986 TO STA 1006, RBL 32. REPLACED INTERCOSTAL PER 51-00-05 AND DRAWING 147A5700.
